Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/10317
Title: Mathematical modelling for the transmission of dengue : symmetry and travelling wave analysis.
Authors: Bacani, Felipo
Dimas, Stylianos
Freire, Igor Leite
Maidana, Norberto Anibal
Torrisi, Mariano
Keywords: Lie symmetries
Qualitative analysis
Applied mathematics
Issue Date: 2018
Citation: BACANI, F. et al. Mathematical modelling for the transmission of dengue : symmetry and travelling wave analysis. Nonlinear Analysis : Real World Applications, v. 41, p. 269-287, jun. 2018. Disponível em: <https://www.sciencedirect.com/science/article/pii/S1468121817301608>. Acesso em: 03 mai. 2018.
Abstract: In this paper we propose some mathematical models for the transmission of dengue using a system of reaction–diffusion equations. The mosquitoes are divided into infected, uninfected and aquatic subpopulations, while the humans, which are divided into susceptible, infected and recovered, are considered homogeneously distributed in space with a constant total population. We find Lie point symmetries of the models and we study theirs temporal dynamics, which provides us the regions of stability and instability, depending on the values of the basic offspring and the basic reproduction numbers. Also, we calculate the possible values of the wave speed for the mosquitoes invasion and dengue spread and compare them with those found in the literature.
URI: http://www.repositorio.ufop.br/handle/123456789/10317
metadata.dc.identifier.uri2: https://www.sciencedirect.com/science/article/pii/S1468121817301608#!
ISSN:  14681218
Appears in Collections:DECEA - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_MathematicalModellingTransmission.pdf767,38 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.